# SDR FDEA201107042565

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 36,957 hours, 18,764 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Line
- Condition: Obstructed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, P
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL BOTH PFDS DID NOT DISPLAY ANY AIRSPEED INDICATIONS.  BOTH STBY AIRSPEED INDICATORS WORKED.  REJECT AT 100KTS.   PREFORMED PITOT LEAK TEST ON BOTH CAPT'S AND F/O'S AIRSPEED.  NOTICED WHEN AIRSPEED WAS ON THE WAY DOWN THE AIRSPEED  INDCATIORS WERE NOT COMING DOWN AS FAST AS TEST EQUIPMENT. FLUSHED BOTH PITOT SYS AND FOUND SMALL PIECES OF DEBRIS CAME OUT OF BOTH SIDES.  PITOT LEAK CHECK IS NOW NORMAL ON BOTH SIDES.  ACFT OK FOR SERVICE. MM 34-10-00-3 AND 34-10-00-5.
